# SDR 02051001

- Difficulty date: May 9, 2002
- Submitted: May 11, 2002
- Operation: Air carrier
- Aircraft: N523NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR FAILED DURING CLIMB.  MSG RT AND WINDSHEAR SYS, ALSO STATUS MSG WXR SYS CYCLED C/B'S, UNABLE TO RESET.  AIRCRAFT RETURNED TO BASE, AN UNEVENTFUL LANDING WAS ACCOMPLISHED.
